# SDR DALA2021040501968

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 50,694 hours, 26,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP - 3139 - CRACK INDICATION ON SLIDING WINDOW LATERAL FRAME AT FR4 LH, ON THE HORIZONTAL UPPER STIFFENER EDGE AREA . CORRECTIVE ACTION : PERFORMED REWORKING ON SLIDING WINDOW LATERAL FRAME 4 L/H SIDE ON HORIZONTAL UPPER STIFFENER AS PER CARD. / (1770700).
